# SDR DALA2025050103357

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 63,185 hours, 32,921 cycles
- Engine: Cfmint CFM565A5
- Engine time: 67,926 hours, 31,834 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 3129 -RTO- DISCONTINUED TAKE OFF @ 40KTS DUE TO #2 ENGINE WOULD NOT STABILIZE. CORRECTIVE ACTION: REPLACED ECU AND RAN ENGINE TO POWER, NO INDICATION ISSUES. (LP: 6989630)
